# SDR SWAA2023092199511

- Difficulty date: September 12, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BARS FITTING PLATE CORRODED<[01] REPLACED R-1 GIRT BAR FITTING PLATE REF AMM 25-66-02-400-801;[02] VERIFIED STEP 1
